Orlicz spaces for which the Hardy-Littlewood maximal operators is bounded.

Título inglés Orlicz spaces for which the Hardy-Littlewood maximal operators is bounded.
Título español Espacios de Orlicz para los que el operador maximal de Hardey-Littlewood es acotado.
Autor/es Gallardo, Diego
Organización Dep. Mat. Fac. Cienc. Secc. Mat. Univ. Málaga, Málaga, España
Revista 0214-1493
Publicación 1988, 32 (2): 261-266, 3 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let M be the Hardy-Littlewood maximal operator defined by:

Mf(x) = supx Î Q 1/|Q| ∫Q |f| dx,      (f Î Lloc(Rn)),

where the supreme is taken over all cubes Q containing x and |Q| is the Lebesgue measure of Q. In this paper we characterize the Orlicz spaces Lφ*, associated to N-functions φ, such that M is bounded in Lφ*. We prove that this boundedness is equivalent to the complementary N-function ψ of φ satisfying the Δ2-condition in [0,∞), that is, sups>0 ψ(2s) / ψ(s) < ∞.
Clasificación UNESCO 120212
Palabras clave español Espacio de Orlicz ; Operador maximal de Hardy-Littlewood ; Operadores acotados
Código MathReviews MR0975900
Icono pdf Acceso al artículo completo